International Journal of Mathematics and Computational Science
All Issues
2019 | Volume 5 No.1 (Mar.) No.2 (Jun.)
2018 | Volume 4 No.1 (Mar.) No.2 (Jun.) No.3 (Sep.) No.4 (Dec.)
2017 | Volume 3 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2016 | Volume 2 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2015 | Volume 1 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.) No.5 (Oct.) No.6 (Dec.)
Vol.1, No.2, Apr. 2015
Michael Gr. Voskoglou 
Pages: 15-20    Publication Date: Mar. 14, 2015      Views: 2112      Downloads: 888
Alexey Utkin Igorevich,   Alexander Yushkanov Alexeevich 
Pages: 21-24    Publication Date: Mar. 21, 2015      Views: 2501      Downloads: 935
Chunhua Li,   Baogen Xu 
Pages: 25-29    Publication Date: Mar. 25, 2015      Views: 2182      Downloads: 948
Ashraf Balabel 
Pages: 30-36    Publication Date: Mar. 25, 2015      Views: 2843      Downloads: 1354
Gabriel Danila 
Pages: 37-49    Publication Date: Mar. 25, 2015      Views: 3129      Downloads: 1688
G. Srinivasa Rao 
Pages: 50-54    Publication Date: Mar. 26, 2015      Views: 2397      Downloads: 1111
N. V. Novikov 
Pages: 55-58    Publication Date: Mar. 31, 2015      Views: 1941      Downloads: 886
Yun Gao,   Zhiyang Jia,   Wei Gao 
Pages: 59-69    Publication Date: Apr. 2, 2015      Views: 2438      Downloads: 913
J. Rashidinia,   Sanaz Jamalzadeh 
Pages: 70-75    Publication Date: Apr. 8, 2015      Views: 2103      Downloads: 1119
N. Khomasuridze,   N. Zirakashvili 
Pages: 76-86    Publication Date: Apr. 8, 2015      Views: 2906      Downloads: 882
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - American Institute of Science except certain content provided by third parties.